Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I Have a standing job in the office. Thus causes pen in my foot. What should i do?

3 Doctors Answered
I Have a standing job in the office. Thus causes pen in m...
good evening my Lybrate user. take a medicine. Rhus Tox - 30/ 2-3 drops tdsac x 7 days. take food properly.
1 person found this helpful
I Have a standing job in the office. Thus causes pen in m...
Good morning lybrate-user ,most probably you have got flat feet try to wear good sports shoes put Supinator (medial arch support) doctor sole sandals start doing foot and ankle strengthning exersise contrast bath if pain persist do an Xray and upload.
You found this helpful
I Have a standing job in the office. Thus causes pen in m...
Do contrast bath therapy Ankle pumps Take at least 5min break at every half an hour interval & have stool nearby you so that you can sit; do self stretching of legs & feet
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.